# SDR SIMA200324610

- Difficulty date: August 21, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19L WAS FOUND CHAFED BELOW SRM LIMITS.  BLENDED THE CHAFED AREA AND PERFORMED AN NDT INSPECTION.  FABRICATED TWO REPAIR DOUBLERS, FOUR SHIMS.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2777.  (M)
